MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSATION SHORT THROW; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION SENSATION SHORT THROW; SNARE, FLEXIBLE
Model Number M00562650
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a050702 captures the reportable event reportable event of loop failure to cut.
 
Event or Problem Description
Note: this report pertains to the first snare used in the procedure.It was reported to boston scientific corporation that a sensation large oval med stiff snare was used in the rectum during a colonoscopy procedure for polyp removal performed on (b)(6) 2024.During the procedure, it was reported that four snares were used.The first snare encountered a problem as it would not cauterize, which is classified as a reported event.The second snare made a cracking sound, and the wire came loose.The third snare also had a problem because the handle was broken.Fortunately, the fourth snare functioned correctly.There were no patient complications reported as a result of this event.No further information has been obtained despite good-faith efforts.

Brand Name
SENSATION SHORT THROW
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key20786759
Report Number3005099803-2024-05927
Device Sequence Number6833680
Product Code FDI
UDI-Device Identifier08714729748069
UDI-Public08714729748069
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00562650
Device Catalogue NumberM00562650
Device Lot Number0033447063
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2024
Initial Report FDA Received Date11/26/2024
Date Device Manufactured02/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown